# SDR HNAA2020031100093

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 49,398 hours, 42,975 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING AND STAB A/I DISPLAYED IN ICING CONDITIONS. MAINTENANCE:PERFORMED OPS CHECK IN REF TO AMM 30-00-00-700-802-A OPS CHECK GOOD OK FOR SERVICE.
